# SDR SWAA2022101149204

- Difficulty date: September 1, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED LEADING EDGE FUEL STATION AREA AT OFSS380 TO OFSS388 AT RT WING 2022-485931 / [01] REPLACED WEB LOCATED LEADING EDGE FUEL STATION AREA AT OFSS380 TO OFSS388 AT RT WING IAW B737-700 AMM 28-41-61-000-801 AND 28-41-61-400-801 SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED LEADING EDGE FUEL STATION AREA AT OFSS380 TO OFSS388 AT RT WING IAW B737-700 AMM 28-41-61-000-801 AND 28-41-61-400-801 SEE INDIVIDUAL SIGN OFF BELOW.
